# SDR UIEA2018060701053

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 83,352 hours, 20,422 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT A/C PACK TEMP MESSAGE AT FL 390,  LIGHT EXTINGUISHES WITH SWITCH IN THE STBY N POSITION.  OPS CHECKED THE RT PACK TEMP IAW AMM 21-60-00, NO DEFECTS NOTED.  OPS CHECKED GOOD.
